# SDR UHLA201604180236

- Difficulty date: April 18, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 17,204 hours, 12,366 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 ELONGATED FASTENER HOLES AT THE L2 DOOR, FWD LOWER DOOR CUTOUT ABOVE THE DOOR THRESHOLD.  REPAIRED 2 ELONGATED HOLES IN FRAME 85 AT LOWER CORNER OF AFT PASSENGER DOOR BY REAMING TO ROUND AND INSTALLING FABRICATED BUSHING REF ETD2016-170-039850-A AND INSTALLING NEW LINER BRACKET, REF SRM 51-41-01.
